# SDR 20010607CW008

- Difficulty date: November 24, 1999
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 1015700216
- Condition: Disconnected
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE, FOUND LEFT ENGINE SQUIB POWER SWITCH DISLOCATED FROM ENGINE FIRE EXTINGUISHER ANNUNCIATOR/ACTUATOR ASSEMBLY.  FOUND SQUIB SWITCH MODULE NOT PROPERLY RETAINED BY TABS ON ANNUNCIATOR BODY.  THIS CONDITION HAS BEEN FOUND ON HALF OF INSPECTED AIRCRAFT.  SUGGEST A CHANGE IN DESIGN OF THE ASSEMBLY FOR POSITIVE ATTACHMENT OF SQUIB POWER SWITCH.  NOTE:  THE CONDITION FOUND ON THIS ASSEMBLY WOULD PREVENT THE FLIGHT CREW FROM BEING ABLE TO DISCHARGE THE AFFECTED ENGINE FIRE BOTTLE AT ANYTIME.  ALSO, THERE IS NO WAY FOR THE CREW TO PREFLIGHT THIS SYSTEM TO VERIFY THAT THE FIRE BOTTLE SQUIB COULD IN FACT BE BLOWN IF NEEDED.
